MathSciNet Relay Station
MathSciNet bibliographic data
MR935340 11Y16 (11T71 94A60)
Frieze, Alan M.; Håstad, Johan; Kannan, Ravi; Lagarias, Jeffrey C.; Shamir, Adi Reconstructing truncated integer variables satisfying linear congruences. Special issue on cryptography. SIAM J. Comput. 17 (1988), no. 2, 262–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement